The Annals of Probability

Domains of Attraction of Multivariate Extreme Value Distributions

Albert W. Marshall and Ingram Olkin

Full-text: Open access

Abstract

The univariate conditions of Gnedenko characterizing domains of attraction for univariate extreme value distributions are generalized to higher dimensions. In addition, it is shown that random variables with a multivariate extreme value distribution are associated. Applications are given to a number of parametric families of joint distributions with given marginal distributions.

Article information

Source
Ann. Probab., Volume 11, Number 1 (1983), 168-177.

Dates
First available in Project Euclid: 19 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aop/1176993666

Digital Object Identifier
doi:10.1214/aop/1176993666

Mathematical Reviews number (MathSciNet)
MR682807

Zentralblatt MATH identifier
0508.60022

JSTOR
links.jstor.org

Subjects
Primary: 60F99: None of the above, but in this section
Secondary: 62H05: Characterization and structure theory

Keywords
Extreme value distributions association of random variables domains of attraction

Citation

Marshall, Albert W.; Olkin, Ingram. Domains of Attraction of Multivariate Extreme Value Distributions. Ann. Probab. 11 (1983), no. 1, 168--177. doi:10.1214/aop/1176993666. https://projecteuclid.org/euclid.aop/1176993666


Export citation